# SDR UPS02539920

- Difficulty date: November 14, 2002
- Submitted: November 18, 2002
- Operation: Air carrier
- Aircraft: N419UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23906
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:ASV FOUND LEFT INBOARD TRAILING EDGE FLAP DAMAGED AND LEFT INBOARD FLAP BEAM ASS BELLCRANK BROKEN.  R&R LEFT INBOARD TRAILING EDGE AFT FLAP PER MM 27-51-12.  R&R LT MAIN INBD BELLCRANK BEAM.
